The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Saitama Mathematical Journal
( Vol. 7 NO.1 / (1989))
Totally Umbilical Surfaces in a Space Form
Themis Koufogiorgos, Christos Baikoussis,
Pages. 5-12
Abstract The problem of the characterization of a compact totally umbillical surface in Euclidean space $E^3$ by the curvature $Ku$ of the second fundamental form has been studied by several authors: see [1-8] and refereence therein. The purpose of this paper is derive generalizations to compact totally umbillical surfaces in a space form.
Contents 1. Notations and results
2. Applications
Key words
Mathmatical Subject Classification